+ Reply to Thread
Page 3 of 3 FirstFirst 1 2 3
Results 21 to 26 of 26
  1. #21
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,259

    Default

    They ask what state I'm from and zip code. I'd have to make it up? It's shocking how hard it is to report side effects, even if I was resident in America. There are about 10 pages and the questions are repetitive and geared towards healthcare professionals. It's embarrassingly bad.

  2. #22
    Senior Member mpb47's Avatar
    Join Date
    Apr 2012
    Posts
    652

    Default

    Quote Originally Posted by chrisis View Post
    Thanks mpb47. How long did it take and how close to "normal" did you get? I think a doctor appointment might have to be sooner rather than later.
    It was about a year and I think the fact that I exercised regularly helped. If I stopped exercising the anxiety would start coming back but not nearly as bad as before. My sex drive came back from nothing but was still something I had to really work at. I had always had a "drive" on the high side before fin. Fast forward a few years I went back to school and gained a bunch of weight as I no longer had time to study and stayed up all night doing class and homework. Things start going back downhill again and kept getting worse and worse till I HAD to go to my Dr in order to function. I was so tired that it would take me hours to get out of my house on the weekend. I was late to work everyday. I woke up every morning in a stupor
    My dr ran tests and says I have symptoms of mbs- which means you are close to having several serious medical problems if you don't get your act together real soon. Ironically 2 of the least serious symptoms are Low T and baldness. How they can happen at the same time I don't understand but that is what they say. I have been on a low dosage of T since last month and already feel much better. The stupor is gone, the anxiety/depression gone, energy has shot up and weight already dropping. Drive is high again, probably higher as I wake up feeling 18 in the morning.

    Some people blame mbs on Fin but I think Fin may have made me vuneralable but the weight is what really triggered it.

    Good luck and please don't procrastinate too long like I did...

  3. #23
    Senior Member
    Join Date
    Dec 2011
    Posts
    106

    Default

    Quote Originally Posted by mpb47 View Post
    It was about a year and I think the fact that I exercised regularly helped. If I stopped exercising the anxiety would start coming back but not nearly as bad as before. My sex drive came back from nothing but was still something I had to really work at. I had always had a "drive" on the high side before fin. Fast forward a few years I went back to school and gained a bunch of weight as I no longer had time to study and stayed up all night doing class and homework. Things start going back downhill again and kept getting worse and worse till I HAD to go to my Dr in order to function. I was so tired that it would take me hours to get out of my house on the weekend. I was late to work everyday. I woke up every morning in a stupor
    My dr ran tests and says I have symptoms of mbs- which means you are close to having several serious medical problems if you don't get your act together real soon. Ironically 2 of the least serious symptoms are Low T and baldness. How they can happen at the same time I don't understand but that is what they say. I have been on a low dosage of T since last month and already feel much better. The stupor is gone, the anxiety/depression gone, energy has shot up and weight already dropping. Drive is high again, probably higher as I wake up feeling 18 in the morning.

    Some people blame mbs on Fin but I think Fin may have made me vuneralable but the weight is what really triggered it.

    Good luck and please don't procrastinate too long like I did...
    What does MBS stand for? I myself have low T and the same lack of energy you describe. I've been to the doctor and they can't find an explanation for it.

  4. #24
    Senior Member mpb47's Avatar
    Join Date
    Apr 2012
    Posts
    652

    Default

    Quote Originally Posted by WashedOut View Post
    What does MBS stand for? I myself have low T and the same lack of energy you describe. I've been to the doctor and they can't find an explanation for it.
    Metabolic syndrome. It means being fat, high cholesterol, pre diabetes , high blood presure, Low T and sometimes baldness .

    my T level was low but still considered normal. But the medicine has made a huge difference in the way I feel. The weight is already coming off, I don't need as much sleep, no more aches and pains, morning stupor etc. All the stuff that FIN started and MBS made worse.

  5. #25
    Scorpion
    Guest

    Default

    Quote Originally Posted by chrisis View Post
    I should add that I seem to have good days and bad days. One day I think I'm getting over it, the next I have low sensitivity and my dick doesn't working properly.

    Viagra dude.

  6. #26
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,259

    Default

    Quote Originally Posted by Scorpion View Post
    Viagra dude.
    Wouldn't work. Viagra just increases bloodflow to the penis. It can not address the hormonal damage that finasteride does.

    Anyone else have suggestions on this? I'm getting more worried the longer this is taking to resolve. A visit to the doctor looms.

Similar Threads

  1. Replies: 129
    Last Post: 01-22-2014, 05:29 PM
  2. Noticing new, possibly dangerous finasteride side effects
    By 25 going on 65 in forum Hair Loss Treatments
    Replies: 5
    Last Post: 02-20-2012, 12:55 PM
  3. Finasteride vs deutasteride side effects
    By Matthew in forum Men's Hair Loss: Start Your Own Topic
    Replies: 8
    Last Post: 05-09-2011, 05:34 PM
  4. Replies: 9
    Last Post: 03-17-2011, 02:52 PM
  5. Finasteride Side Effects?
    By Locke in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 05-17-2010, 01:27 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» The Bald Truth

» Recent Threads

New alopecia treatment (RK-023)
11-24-2014 06:14 AM
Last Post By burtandernie
Today 06:12 PM
Bimatoprost finishing up Phase IIb trial!
11-04-2014 01:38 PM
by rdawg
Last Post By Justinian
Today 05:27 PM
Website RU-solutions possibly scammers
11-01-2014 09:40 AM
by telogen
Last Post By vinnytr
Today 05:19 PM
Ultimate herbal treatment
11-24-2014 06:58 AM
Last Post By EricPotratz
Today 04:30 PM
Any have access to this paper?
Today 01:37 PM
by whateva
Last Post By Justinian
Today 04:15 PM